# SDR CALA9700712

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12507
- Make and model: Doug DC-9-32
- Aircraft serial: 47788
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Clip
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK IN SHEAR CLIP AT STA 980, LONGERON 14L.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW SRM 53-03.
